Next Article in Journal
Numerical Elastic Plastic Stress Analysis in a Woven Steel Reinforced Composite Thermoplastic Cantilever Beam
Previous Article in Journal
Flow Analysis and Determination of Drag Forces for Spikes of Crops
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2012, 17(2), 92-99; doi:10.3390/mca17020092

On Strongly Almost Convergent Sequence Spaces of Fuzzy Numbers

Department of Mathematics, Istanbul Commerce University, Istanbul, Turkey
Published: 1 August 2012
Download PDF [137 KB, uploaded 14 March 2016]

Abstract

In this paper we define some new almost convergent sequence spaces of fuzzy numbers through a non- negative regular matrix and we also examine some topological properties and some inclusion relations for these new sequence spaces.
Keywords: Fuzzy numbers; almost convergence; strongly almost convergence Fuzzy numbers; almost convergence; strongly almost convergence
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Savaş, E. On Strongly Almost Convergent Sequence Spaces of Fuzzy Numbers. Math. Comput. Appl. 2012, 17, 92-99.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top